# SDR 97ZZZX1314

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27354
- Make and model: Piper PA-31-350
- Aircraft serial: 317752180
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Part number: LW18129
- Condition: Failed
- Location: Rt Alternator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT ALTERNATOR BELTS WERE REPLACED WITH NEW BELTS AT PROPELLER OVERHAUL.  WITHIN APPROXIMATELY 3 HRS, THE RT BELT FAILED DUE TO UNKNOWN REASONS AND LT BELT WAS SLIPPING DUE TO METEROLOGICAL CONDITIONS WHICH RESULTED IN LOSS OF ELECTRICAL POWER.  RE-ADJUSTED TENSION ON LT BELT AND INSTALLED NEW BELT ON RT SIDE AND ADJUSTED TENSION.  PERFORMED ABOUT A 15-MINUTE RUN-UP AND RE-CHECKED TENSIONS.  RECOMMEND CHECKING BELT ALIGNMENT AND RE-CHECKING BELT TENSION AFTER A GOOD GROUND RUN.
